gotta get it right this time.... my struggle with loperamide - Part 3

By twistedillusion · Dec 11, 2014 · ·
  1. I feel like I am in a good place and my past is now behind me. So I am no longer worried about what happened while I was in the hospital. I don't want judgements for what I have done, I just needed some input for what I am doing now. Thanks for the insight.

    twistedillusion added 9 Minutes and 14 Seconds later...

    I am sorry I even asked for advice. Could you please this whole. I won't be posting anymore. If all you can focus on is failing and happened with a past surgery,1 then you are not worth my time.

    twistedillusion added 0 Minutes and 47 Seconds later...

    I meant please remove this post.

Comments

  1. mer kaba
    twistedillusion, no one here has gone out of their way to insult you. If there was a misunderstanding about your gall blatter it was because you didn't explain the pre-existing problem with it.(and then you snapped about it, how can we know what you don't disclose?) If you truly are giving this site and the people who went out of their way to attempt to helping you with advise 'the finger', then I wish you luck with your o.t.c diarrhea medication addiction.

    mer kaba added 0 Minutes and 34 Seconds later...

    bladder**
  2. lostlygirl
    Twistedillustion,

    I hope this information I posted was helpful, and this thread kinda lost track. I wouldn't give up on it, it's difficult to judge tone on the internet. I don't think anyone was trying to be offensive.

    I hope you keep posting. Remember, it may be 'just an over the counter diarrhea medication' to most people but in reality it's a bloody strong opiate in disguise. Don't be fooled into thinking otherwise, even if it doesn't cross the blood brain barrier.
  3. Dreggs
    In your first post you made reference to being stable on 72 loperamide, is this 72 mg, or 72 capsules? And am not sure from your post if you routinely used the pgp inhibitor omeprozole, or if it was only used on the occasion you had the heart attack. I'm sure you do realise the pgp inhibitor will increase the net effect of the loperamide , but obviously I'm stating it for the record just in case, and if I were you I'd familiarise myself with all the meds that inhibit pgp activity, all the time your taking the kind of doses your talking about, I'd be nervous putting black pepper on my food. Regards tapering, and the long half life that's going to make for a lengthy wd, have you considered swapping to a short half life opiate towards the end of the taper, for when it's getting near the time to jump. Sorry if I'm stating the bleeding obvious, it's just there's a few common pgp inhibitors that I wouldn't have been aware of. There is a number of threads regarding loperamide, I believe most have adopted a daily dosing regime, reducing a few caps at a time and stabilising before further reduction. Did you use other opiates in the past? If so I'm curious as to how you'd compare wd from loperamide to any other opiates you've used. All the best.
  4. Jungledog
    Twisted,

    Welcome to DF. I hope you will continue to post and get help here. We do not know your whole story and I find that those who withhold information from providers often have a reason to do so. It may not be a good reason but it is a reason non the less. I for example am a health care provider. I HAVE withheld pertinent information because I fear loss of my license. Smart? No. Truth? Yes.

    Anyhow, you didn't have a heart attack. What you probably experienced is ventricular tachycardia or ventricular fibrillation. These are pulseless electrical disturbances and your spouse hitting your chest hard broke the rhythm. Loperamide is lypophilic. It builds in your fat cells. It is dangerous if used at high doses and over long periods of time as more and more of it collects in your body. Once you reach the threshold of having these electrical issues, you are likely to have them again. GET OFF THE LOPERAMIDE NOW. There is no safe dose for you now because of the build up.

    Switch to kratom. I found the Maeng da helped me the most but everyone is different. In the beginning you may need quite a bit to get it to cover the loperamide withdraw. I for example had to use 4-5 tsps. every 4 hours. It does feel stronger if you dose it with an antihistamine like Benadryl. Then taper. I was able to taper to a low dose and jump and am currently clean of all this shit. It wasn't painless but it is doable. If you want it, you can do it...that simple.

    I wish you the very best. I mean you no disrespect or harm...but I am offering an educated view on the loperamide. I hope you will heed it. Love to you.
To make a comment simply sign up and become a member!